On tangent cones to Schubert varieties in type E - Archive ouverte HAL Access content directly
Journal Articles Communications in Mathematics Year : 2020

On tangent cones to Schubert varieties in type E

Abstract

We consider tangent cones to Schubert subvarieties of the flag variety G/B, where B is a Borel subgroup of a reductive complex algebraic group G of type E 6, E 7 or E 8. We prove that if w 1 and w 2 form a good pair of involutions in the Weyl group W of G then the tangent cones Cw 1 and Cw 2 to the corresponding Schubert subvarieties of G/B do not coincide as subschemes of the tangent space to G/B at the neutral point.
Fichier principal
Vignette du fichier
10-2478-cm-2020-0020.pdf (332.6 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission

Dates and versions

hal-03664998 , version 1 (11-05-2022)

Licence

Attribution - NonCommercial - NoDerivatives

Identifiers

Cite

Mikhail V. Ignatyev, Aleksandr A. Shevchenko. On tangent cones to Schubert varieties in type E. Communications in Mathematics, 2020, Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto) (2), pp.179 - 197. ⟨10.2478/cm-2020-0020⟩. ⟨hal-03664998⟩

Collections

INSMI
45 View
230 Download

Altmetric

Share

Gmail Facebook X LinkedIn More